Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 145, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 4, 2011, 12:09 AM CDT for 5 counties in Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 12:09 AM CDT (05:09 UTC)
- Expired
- Jun 4, 2011, 1:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greeley County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Polk County, NE
The radar
The Omaha radar (KOAX), 132 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS53 KGID 040509
SVRGID
NEC077-093-121-125-143-040600-
/O.NEW.KGID.SV.W.0145.110604T0509Z-110604T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1209 AM CDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
NORTHERN MERRICK COUNTY IN CENTRAL NEBRASKA...
NANCE COUNTY IN CENTRAL NEBRASKA...
NORTHERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 100 AM CDT
* AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF SPALDING TO 8
MILES WEST OF CEDAR RAPIDS TO 9 MILES NORTH OF PALMER...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELGRADE...FULLERTON...GENOA AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 9828 4149 9828 4149 9811 4151 9804
4152 9790 4153 9788 4153 9771 4140 9770
4140 9760 4134 9759 4139 9739 4131 9736
4125 9736 4125 9836 4156 9848 4174 9848
TIME...MOT...LOC 0509Z 270DEG 36KT 4183 9828 4159 9824
4136 9813
WIND...HAIL 60MPH 1.00IN
$$
CHESTER3 follow-up statements
635
WWUS53 KGID 040522
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1222 AM CDT SAT JUN 4 2011
NEC077-093-040532-
/O.CAN.KGID.SV.W.0145.000000T0000Z-110604T0600Z/
GREELEY NE-HOWARD NE-
1222 AM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD AND
EASTERN GREELEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4125 9822 4148 9820 4149 9811 4151 9804
4152 9790 4153 9788 4153 9771 4140 9770
4140 9760 4134 9759 4139 9739 4131 9736
4125 9737
TIME...MOT...LOC 0522Z 270DEG 36KT 4183 9810 4159 9807
4136 9796
$$
NEC121-125-143-040600-
/O.CON.KGID.SV.W.0145.000000T0000Z-110604T0600Z/
MERRICK NE-NANCE NE-POLK NE-
1222 AM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
POLK...NANCE AND NORTHERN MERRICK COUNTIES UNTIL 100 AM CDT...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF ALBION TO
CEDAR RAPIDS TO FULLERTON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GENOA AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4125 9822 4148 9820 4149 9811 4151 9804
4152 9790 4153 9788 4153 9771 4140 9770
4140 9760 4134 9759 4139 9739 4131 9736
4125 9737
TIME...MOT...LOC 0522Z 270DEG 36KT 4183 9810 4159 9807
4136 9796
WIND...HAIL 60MPH 1.00IN
$$
CHESTER564
WWUS53 KGID 040537
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1237 AM CDT SAT JUN 4 2011
NEC121-125-143-040600-
/O.CON.KGID.SV.W.0145.000000T0000Z-110604T0600Z/
MERRICK NE-NANCE NE-POLK NE-
1237 AM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
POLK...NANCE AND NORTHERN MERRICK COUNTIES UNTIL 100 AM CDT...
AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF ALBION TO ST.
EDWARD TO FULLERTON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GENOA AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4125 9818 4142 9812 4149 9810 4151 9804
4152 9790 4153 9788 4153 9771 4140 9770
4140 9760 4134 9759 4139 9739 4131 9736
4125 9737
TIME...MOT...LOC 0537Z 270DEG 36KT 4183 9790 4159 9782
4133 9785
WIND...HAIL 60MPH 1.00IN
$$
CHESTER282
WWUS53 KGID 040551
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1251 AM CDT SAT JUN 4 2011
NEC121-125-143-040601-
/O.EXP.KGID.SV.W.0145.000000T0000Z-110604T0600Z/
MERRICK NE-NANCE NE-POLK NE-
1251 AM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN POLK...NANCE AND
NORTHERN MERRICK COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4125 9818 4142 9812 4149 9810 4151 9804
4152 9790 4153 9788 4153 9771 4140 9770
4140 9760 4134 9759 4139 9739 4131 9736
4125 9737
TIME...MOT...LOC 0551Z 270DEG 36KT 4183 9771 4159 9763
4133 9767
$$
CHESTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:05 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jun 3, 7:05 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 705 PM CDT FRI JUN 3 2011 .AVIATION...00Z KGRI TAF. VFR CEILING AND VISIBILITY ARE EXPECTED TO PREVAIL DURING THE PERIOD. HOWEVER...ISOLATED THUNDERSTORMS ARE EXPECTED TO RIDE A COLD FRONT SITUATED SOUTHEAST TO NORTHEAST JUST SOUTH OF THE TERMINAL THROUGH THE EVENING HOURS. CONFIDENCE IS LOW THAT THUNDERSTORMS WILL AFFECT THE TAF SITE. HOWEVER...IF A THUNDERSTORM WOULD GO OVER THE GRI TERMINAL...THERE IS A POSSIBILITY THAT IT COULD BE SEVERE WITH GUSTS UP TO 50KT AND HAIL UP TO THE SIZE OF QUARTERS. THUNDERSTORM CHANCES DECREASE AFTER MIDNIGHT WITH DRY CONDITIONS PREVAILING THROUGH THE REST OF THE PERIOD. WINDS WILL REMAIN FROM A NORTHEAST DIRECTION INCREASING SLIGHTLY OVERNIGHT AND PICKING UP TOWARDS MORNING WITH HEATING AND THE MIXING OF THE BOUNDARY LAYER. && .PREV DISCUSSION... /ISSUED 420 PM CDT FRI JUN 3 2011/ SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. PRIMARY FORECAST CONCERN LIES WITH THUNDERSTORM CHANCES. BEEN A QUIET DAY ACROSS THE CWA...PROFILER DATA AND SATELLITE DATA SHOWING CONTINUED SOUTHWESTERLY FLOW ACROSS THE REGION AS RIDGING EXTENDS FROM THE GULF COAST REGION NORTH ALONG THE MO/MS RIVER AREAS INTO THE GREAT LAKES...WITH ONE LOW PRESSURE SYSTEM CONTINUING TO DIG SOUTH ALONG THE WEST COAST WHILE ANOTHER SHIFTS EAST THROUGH CENTRAL CANADA. AS EXPECTED...A SURFACE COLD FRONT HAS BEEN GRADUALLY MAKING ITS WAY THROUGH THE CWA...BUT ITS FORWARD PROGRESS HAS SLOWED AS IT LOSES ITS MAIN PUSH /TROUGH AXIS ASSOCIATED WITH THAT CANADIAN LOW/. THE FRONT IS CURRENT DRAPED FROM A ROUGHLY JYR TO HLC LINE...AND WHILE IT SHOULD PUSH A TOUCH FURTHER SOUTH...ITS NOT EXPECTED TO CLEAR THE CWA. EVEN WITH THE FRONT IN THE AREA AND AN UPPER LEVEL TROUGH SWINGING THROUGH PORTIONS OF THE PLAINS...HASNT BEEN MUCH PRECIPITATION ACTIVITY...THANKS TO WARMER MID LEVEL TEMPERATURES KEEPING THINGS CAPPED OFF. EXPECT THAT TO REMAIN THE CASE FOR AT LEAST A FEW MORE HOURS...BUT AS THE CAP WEAKENS AM EXPECTING MORE SHOWER/THUNDERSTORM ACTIVITY TO DEVELOP...MAINLY OFF TO THE SOUTHWEST OF THE CWA. THIS ACTIVITY WILL THEN SHIFT OFF TO NORTHEAST INTO AT LEAST PORTIONS OF THE CWA...AND IS EXPECTED TO EXPAND IN COVERAGE AS WAA/MOISTURE ADVECTION ASSOCIATED WITH AN INCREASING LLJ RAMPS UP. THE INSTABILITY/SHEAR AVAILABLE WOULD BE ENOUGH FOR SOME OF THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE...BUT MODELS ALSO SHOW THOSE MID LEVEL TEMPERATURES REMAINING ON THE WARM SIDE OVERNIGHT...SO THERE IS SOME UNCERTAINTY WITH JUST HOW WIDESPREAD ANY ACTIVITY WOULD BE. ANY THUNDERSTORMS ARE EXPECTED TO BE ELEVATED IN NATURE...LEAVING HAIL AND WINDS AS THE PRIMARY THREAT SHOULD ANY BECOME SEVERE. AS WE GET INTO TOMORROW/TOMORROW NIGHT...MODELS ARE IN GOOD AGREEMENT SHOWING A GRADUAL CHANGE IN THE UPPER LEVEL PATTERN...WITH THAT CANADIAN LOW/TROUGH CONTINUING TO SHIFT EAST...PUSHING THE TROUGH INTO THE EASTERN CONUS AND BRINGING THAT RIDGE AXIS BACK WEST ONTO THE PLAINS. SURFACE LOW PRESSURE REMAINS OFF TO THE SOUTHWEST OF THE CWA THROUGH THE REST OF THE SHORT TERM PERIOD...AND MODELS ARE IN GOOD AGREEMENT WITH THE FRONTAL BOUNDARY REMAINING STALLED OUT ACROSS THE SOUTHERN PORTION OF THE CWA...BUT THERE ARE SUBTLE VARIANCES WITH ITS EXACT LOCATION. KEPT LOW POPS GOING THROUGH THE DAYTIME HOURS...MAINLY FOR ANY LINGERING PRECIPITATION FROM TONIGHT AND THE POTENTIAL FOR NEW DEVELOPMENT LATER IN THE AFTERNOON. ALSO KEPT POPS GOING INTO THE EVENING HOURS...BUT DIDNT MAKE MUCH OF A CHANGE...EXPECT ANY ACTIVITY WOULD BE ISOLATED AS AGAIN THE MID LEVELS ARE ON THE WARM SIDE...AND WITH THE RIDGE BUILDING IN THERE ISNT MUCH IN THE WAY OF A FORCING MECHANISM...AND EVEN THE LLJ DURING THE EVENING/OVERNIGHT IS A BIT WEAKER. AS FAR AS TEMPERATURES GO...WITH THE FRONTAL BOUNDARY LOOKING TO BE DRAPED OVER AT LEAST A PORTION OF THE CWA...EXPECTING EASTERLY WINDS FOR A GOOD CHUNK OF THE NORTHERN/CENTRAL AREAS...WITH MORE VARIABLE/POSSIBLY SOUTHERLY WINDS ACROSS THE SOUTH. FORECAST HIGHS ARE CALLING FOR LOWER/MID 80S IN THE NORTH/CENTRAL WITH MID/UPPER 80S IN THE SOUTH. LONG TERM...THE LATEST COMPUTER MODELS ARE IN FAIRLY GOOD AGREEMENT BUILDING A STRONG RIDGE OF HIGH PRESSURE INTO THE CENTRAL AND NORTHERN PLAINS LATE IN THE UPCOMING WEEKEND...WHICH WILL LIKELY REMAIN IN PLACE THROUGH AT LEAST THE FIRST HALF OF NEXT WEEK. AS A RESULT...KEPT FORECAST DRY FOR THE FIRST FEW DAYS OF THE EXTENDED PERIOD...WITH AMPLE SUNSHINE AND UNSEASONABLY WARM TEMPERATURES EXPECTED. AT THIS TIME...MONDAY APPEARS TO BE THE WARMEST DAY...WITH MID 90S EXPECTED ACROSS THE TRI CITIES AREA AND POSSIBLY A FEW HUNDREDS EXPECTED FURTHER SOUTH. CORRESPONDINGLY RAISED TEMPERATURES A COUPLE OF DEGREES ABOVE GUIDANCE IN THIS WARM AND DRY WEATHER PATTERN...BUT KEPT BELOW THE 100 DEGREE MARK AT THIS MOMENT. EXPECT THE AFOREMENTIONED STRONG RIDGE OF HIGH PRESSURE TO BEGIN TO SHOW SIGNS OF WEAKNESS TOWARDS THE MIDDLE OF NEXT WEEK...AS THE LONG WAVE TROUGH ACROSS THE WESTERN STATES EJECTS AN AREA OF LOW PRESSURE INTO THE NORTHERN PLAINS. BOTH EC AND GFS TAKE THIS UPPER LEVEL LOW FAIRLY FAR NORTH OF THE FORECAST AREA ON WEDNESDAY...BUT COULD SEE AN ASSOCIATED COLD FRONT TRY TO PUSH IN FROM THE NORTHWEST LATE WEDNESDAY OR THURSDAY. AT THE SAME TIME...SEVERAL WEAK UPPER LEVEL SHORTWAVES EJECTING OUT OF LONG WAVE TROUGH ARE EXPECTED TO PUSH ACROSS THE AREA LATE IN THE WEEK...SO INTRODUCED PERIODIC SMALL CHANCES OF THUNDERSTORMS IN THE FORECAST LATE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...ALBEIT REALISTICALLY WE WILL LIKELY SEE SMALL CHANCES CONTINUE BEYOND THESE PERIODS INTO THE FOLLOWING WEEKEND AS ADDITIONAL UPPER LEVEL LOWS CONTINUE TO MOVE INTO THE PACIFIC NORTHWEST AND WORK THEIR WAY ACROSS THE ROCKIES INTO THE PLAINS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...BDC SHORT TERM...ADO LONG TERM...ROSSI
Hazardous weather outlook, Jun 3, 10:43 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1043 PM CDT FRI JUN 3 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1043 PM CDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...OVERNIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS THE OUTLOOK AREA...WITH THE BEST CHANCES FOCUSING GENERALLY NORTH OF INTERSTATE 80...AND ALSO WEST OF HIGHWAY 281. THE PRIMARY HAZARDS FROM ANY SEVERE STORMS WILL BE HAIL TO AROUND THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60 MPH. IN ADDITION...HEAVY RAINFALL FROM WEDNESDAY NIGHT CONTINUES TO RESULT IN AREAS OF RIVER AND LOWLAND FLOODING ACROSS PORTIONS OF NORTH CENTRAL KANSAS. THE PLATTE RIVER IN SOUTH CENTRAL NEBRASKA WILL ALSO CONTINUE TO SEE RISES DURING THE NEXT SEVERAL DAYS DUE TO RELEASES FROM KINGSLEY DAM IN WESTERN NEBRASKA. PLEASE MONITOR LOCAL AREA FLOOD STATEMENTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO SATURDAY. THE STRONGEST STORMS ON SATURDAY COULD AGAIN BECOME SEVERE...ESPECIALLY SOUTHEAST OF A LINE FROM GENEVA NEBRASKA TO PHILLIPSBURG KANSAS. THE MAIN HAZARDS WOULD BE QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. PERIODIC CHANCES FOR THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. DUE TO COMPUTER MODEL UNCERTAINTIES...IT IS TOO EARLY TO DETERMINE THE OVERALL THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TONIGHT ON AN ISOLATED BASIS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Special weather statement, Jun 3, 10:05 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT FRI JUN 3 2011
NEZ060-040345-
DAWSON NE-
1005 PM CDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL 1045
PM CDT...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST
OF GOTHENBURG TO 15 MILES WEST OF GOTHENBURG TO 13 MILES SOUTHWEST OF
GOTHENBURG...AND MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GOTHENBURG...
WILLOW ISLAND...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 219.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4104 10023 4105 10022 4105 9988 4069 10021
4070 10022 4070 10023
TIME...MOT...LOC 0305Z 218DEG 44KT 4116 10057 4098 10039
4084 10028
PFANNKUCHSpecial weather statement, Jun 3, 10:19 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT FRI JUN 3 2011
KSZ005-NEZ082-083-040400-
FURNAS NE-HARLAN NE-PHILLIPS KS-
1019 PM CDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARLAN...
SOUTHEASTERN FURNAS AND NORTHERN PHILLIPS COUNTIES UNTIL 1100 PM
CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALMENA...OR 10 MILES NORTHEAST OF
NORTON...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LONG ISLAND...
STAMFORD...
WOODRUFF...
OXFORD...
ORLEANS...
ALMA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4034 9959 4002 9918 4000 9918 4000 9914
3996 9910 3978 9963 4000 9963 4000 9986
4001 9986
TIME...MOT...LOC 0320Z 237DEG 39KT 3993 9965
PFANNKUCHSpecial weather statement, Jun 3, 10:56 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1056 PM CDT FRI JUN 3 2011
KSZ005-NEZ073-083-084-040445-
FRANKLIN NE-HARLAN NE-PHELPS NE-PHILLIPS KS-
1056 PM CDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PHELPS...HARLAN...
SOUTHWESTERN FRANKLIN AND NORTHWESTERN PHILLIPS COUNTIES UNTIL 1145
PM CDT...
AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOODRUFF...OR 19 MILES NORTHWEST OF
PHILLIPSBURG...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ORLEANS...
ALMA...
HARLAN COUNTY DAM...
REPUBLICAN CITY...
HUNTLEY...
NAPONEE...
RAGAN...
BLOOMINGTON...
FRANKLIN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4043 9933 4010 9886 3986 9950 4000 9963
4010 9963
TIME...MOT...LOC 0356Z 239DEG 32KT 4002 9941
PFANNKUCHSpecial weather statement, Jun 3, 11:10 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1110 PM CDT FRI JUN 3 2011
NEZ039-040-046-040500-
GREELEY NE-SHERMAN NE-VALLEY NE-
1110 PM CDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALLEY...
NORTHWESTERN SHERMAN AND GREELEY COUNTIES UNTIL MIDNIGHT CDT...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ARCADIA...OR 14 MILES SOUTHWEST OF ORD...
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ORD...
NORTH LOUP...
SCOTIA...
GREELEY...
SPALDING...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4174 9829 4158 9828 4128 9904 4144 9922
4175 9879
TIME...MOT...LOC 0410Z 229DEG 41KT 4146 9899
CHESTERSpecial weather statement, Jun 3, 11:19 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1119 PM CDT FRI JUN 3 2011
NEZ039-040500-
VALLEY NE-
1119 PM CDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VALLEY COUNTY UNTIL
MIDNIGHT CDT...
AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF COMSTOCK...OR 13 MILES
WEST OF ORD...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ELYRIA...
FORT HARTSUFF STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4143 9921 4166 9922 4174 9922 4174 9921
4174 9878
TIME...MOT...LOC 0419Z 228DEG 41KT 4168 9911
CHESTERSpecial weather statement, Jun 3, 11:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1148 PM CDT FRI JUN 3 2011
NEZ040-041-047-048-061>063-074>076-040530-
ADAMS NE-BUFFALO NE-CLAY NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD
NE-KEARNEY NE-MERRICK NE-NANCE NE-
1148 PM CDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS...NANCE...
MERRICK...NORTHEASTERN KEARNEY...HOWARD...WESTERN HAMILTON...HALL...
SOUTHEASTERN GREELEY...NORTHWESTERN CLAY AND SOUTHEASTERN BUFFALO
COUNTIES UNTIL 1230 AM CDT...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
COTESFIELD TO DANNEBROG TO SHELTON TO HEARTWELL...AND MOVING EAST AT
40 MPH.
HAIL FROM DIME TO POSSIBLY NICKEL SIZE AND WIND GUSTS OF 40 TO
POSSIBLY 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WOLBACH AND KENESAW AROUND 1155 PM CDT.
ST. LIBORY...PROSSER...CUSHING AND ALDA AROUND MIDNIGHT CDT.
PALMER...JUNIATA AND GRAND ISLAND AROUND 1210 AM CDT.
HASTINGS AND DONIPHAN AROUND 1215 AM CDT.
HANSEN AND ARCHER AROUND 1220 AM CDT.
TRUMBULL AROUND 1225 AM CDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 288 AND 330.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4157 9829 4149 9828 4149 9811 4151 9804
4153 9782 4127 9782 4058 9814 4046 9895
4107 9863 4148 9862
TIME...MOT...LOC 0447Z 251DEG 34KT 4143 9851 4110 9850
4085 9863 4058 9878
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:05 PM CDT | Special Weather Statement | GID | Dawson | 40 min |
| Jun 3, 10:19 PM CDT | Special Weather Statement | GID | Harlan | 41 min |
| Jun 3, 10:56 PM CDT | Special Weather Statement | GID | Harlan | 49 min |
| Jun 3, 11:10 PM CDT | Special Weather Statement | GID | Greeley, Valley | 50 min |
| Jun 3, 11:19 PM CDT | Special Weather Statement | GID | Valley | 41 min |
| Jun 3, 11:33 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 42 min |
| Jun 3, 11:48 PM CDT | Special Weather Statement | GID | Hall, Hamilton, Howard, Merrick, Nance | 42 min |
| Jun 4, 12:18 AM CDT | Special Weather Statement | GID | Hall | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.